# SDR SWAA2022071318494

- Difficulty date: June 14, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE AT STA 767+5; O/B HOLES ELONGATED / [01] RECEIVED NEW AFT CARGO FLOOR SPLICE P/N 146A9401-4; NEW SPLICE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004ABEG;[02] VERIFIED STEP 1.
